# SDR SWAA2022032876369

- Difficulty date: February 21, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS794.3; RBL20 AND WL156 UNDER FLOOR STRUCTURE AT AFT CARGO COMPARTMENT 2022-98546 / [01] REPLACED STRAP LOCATED BS794.3; RBL20 AND WL156 UNDER FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 146A8340; REV: - ; SHEET 28.;[02] REPLACED STRAP LOCATED BS794.3; RBL20 AND WL156 UNDER FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 146A8340; REV: - ; SHEET 28.
